# SDR SWIA202052989

- Difficulty date: August 16, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FLOOR SILL IS CORRODED ENTIRE LENGTH IN FRONT OF CARGO DOOR.  C-CHECK RO 10/1/2020.  REPLACED SILL PLATE, IAW CRJ-200 SRM, AND REO.  COMPLETED TASK CARD AND ATTACHED COMPLETED FORM M-337.  NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
